•  
  •  
 

Journal of Stochastic Analysis

 

Aims and Scope

Journal of Stochastic Analysis (JOSA) is an online open access journal that aims to present original research papers of high quality in stochastic analysis (both theory and applications) and emphasizes the global development of the scientific community. The journal welcomes articles of interdisciplinary nature. There are no publication charges for JOSA authors. Expository articles of current interest will occasionally be published. JOSA continues Communications on Stochastic Analysis under the same editorial direction. COSA has now ceased publication and is collected at https://digitalcommons.lsu.edu/cosa/.

JOSA is an online free-access journal, and has no print edition.



Editor-in-Chief
Hui-Hsiung Kuo
Department of Mathematics
Louisiana State University
Baton Rouge, LA 70803
USA
E-mail: kuo@math.lsu.edu
Phone: 225-578-1610
Fax: 225-578-4276

Managing Editor
Ambar N. Sengupta
Department of Mathematics
University of Connecticut
341 Mansfield Road U1009
Storrs, Connecticut 06269-1009
USA
E-mail: ambar.sengupta@uconn.edu
Phone:860-486-1290

Current Issue: Volume 1, Number 3 (2020)

Article

PDF

General Product Formula of Multiple Integrals of Lévy Process
Nishant Agrawal, Yaozhong Hu, and Neha Sharma

PDF

Weather Derivatives and the Market Price of Risk
Julius Esunge and James J. Njong